# SDR NSVA20070192

- Difficulty date: July 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 23,702 hours, 34,753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP INOP, WHEN FLAPS WERE SELECTED 35* THEY DID NOT RESPOND.  FLAP DID COME UP, HOWEVER THEY DID NOT RESPOND THEREAFTER.  RESET C/B PERFORMED OPERATIONAL TEST OF FLAP SYSTEM, IAW BEECH MANUAL 27-00-00, NO FAULTS FOUND.
